Eigenvalues of the laplacian of compact Riemann surfaces and minimal submanifolds
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 7 (1980) no. 1, p. 55-63
@article{ASNSP_1980_4_7_1_55_0,
     author = {Yang, Paul C. and Yau, Shing-Tung},
     title = {Eigenvalues of the laplacian of compact Riemann surfaces and minimal submanifolds},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 7},
     number = {1},
     year = {1980},
     pages = {55-63},
     zbl = {0446.58017},
     mrnumber = {577325},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1980_4_7_1_55_0}
}
Yang, Paul C.; Yau, Shing-Tung. Eigenvalues of the laplacian of compact Riemann surfaces and minimal submanifolds. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 7 (1980) no. 1, pp. 55-63. http://www.numdam.org/item/ASNSP_1980_4_7_1_55_0/

[1] M. Berger, Sur les premières valeurs propres des variétés Riemanniennes, Compositio Math., 26 (1973), pp. 129-149. | Numdam | MR 316913 | Zbl 0257.53048

[2] S.-Y. Cheng, Eigenvalues comparison theorems and its geometric applications, Math. Z., 143 (1975), pp. 289-297. | MR 378001 | Zbl 0329.53035

[3] J. Hersch, Quatre properiétés isopérimétriques de membranes sphériques homogènes, C. R. Acad. Sci. Paris, 270 (1970), pp. 1645-1648. | MR 292357 | Zbl 0224.73083

[4] S. Kobayashi - K. Nomizu, Foundations of Differential Geometry, Volume II. | Zbl 0175.48504

[5] L.E. Payne - G. Polya - H.F. Weinberger, On the ratio of consecutive eigenvalues, J. Mathematical Phys., 35 (1956), pp. 289-298. | MR 84696 | Zbl 0073.08203

[6] S. Tanno, The first eigenvalues of the laplacian on spheres, to appear in Tôhoku Math. J. | MR 538918 | Zbl 0393.53024

[7] H. Urakawa: On the least positive eigenvalue of the laplacian for riemannian manifolds II, preprint. | MR 516196

[8] S.-T. Yau, Isoperimetric constants and the first eigenvalue of a compact Riemannian manifold, Ann. Sci. École Norm. Sup., 8 (1975), pp. 487-507. | Numdam | MR 397619 | Zbl 0325.53039